hrcak mascot   Srce   HID

Izvorni znanstveni članak

Singular BGG complexes for the symplectic case

Rafael Mrđen   ORCID icon orcid.org/0000-0001-9502-5689 ; Faculty of Civil Engineering, University of Zagreb, Zagreb, Croatia

Puni tekst: engleski, pdf (633 KB) str. 13-34 preuzimanja: 53* citiraj
APA 6th Edition
Mrđen, R. (2020). Singular BGG complexes for the symplectic case. Mathematical Communications, 25 (1), 13-34. Preuzeto s https://hrcak.srce.hr/235531
MLA 8th Edition
Mrđen, Rafael. "Singular BGG complexes for the symplectic case." Mathematical Communications, vol. 25, br. 1, 2020, str. 13-34. https://hrcak.srce.hr/235531. Citirano 17.04.2021.
Chicago 17th Edition
Mrđen, Rafael. "Singular BGG complexes for the symplectic case." Mathematical Communications 25, br. 1 (2020): 13-34. https://hrcak.srce.hr/235531
Harvard
Mrđen, R. (2020). 'Singular BGG complexes for the symplectic case', Mathematical Communications, 25(1), str. 13-34. Preuzeto s: https://hrcak.srce.hr/235531 (Datum pristupa: 17.04.2021.)
Vancouver
Mrđen R. Singular BGG complexes for the symplectic case. Mathematical Communications [Internet]. 2020 [pristupljeno 17.04.2021.];25(1):13-34. Dostupno na: https://hrcak.srce.hr/235531
IEEE
R. Mrđen, "Singular BGG complexes for the symplectic case", Mathematical Communications, vol.25, br. 1, str. 13-34, 2020. [Online]. Dostupno na: https://hrcak.srce.hr/235531. [Citirano: 17.04.2021.]

Sažetak
Using the Penrose transform, we construct analogues of the BGG (BernsteinGelfand-Gelfand) resolutions in certain singular infinitesimal characters in the holomorphic
geometric setting over the Lagrangian Grassmannian. We prove the exactness of the constructed complex over the big affine cell.

Ključne riječi
Bernstein-Gelfand-Gelfand (BGG) complexes; singular infinitesimal character; invariant differential operators; Lagrangian Grassmannian; Penrose transform

Hrčak ID: 235531

URI
https://hrcak.srce.hr/235531

Posjeta: 114 *